Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Pleasure in imagining being tortured - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions

Doctor :   hi
Doctor :  
How can i help you?
User :   Dear doctor, I think I need help with mental health
Doctor :  
Doctor :  
Tell me your concern?
User :   I take pleasure in imagining myself being tortured or abused
Doctor :  
May I ask you few questions to know about you? Please give your Age, Gender, Location, Occupation, Marital status.
User :   okay
Doctor :  
User :   age: 15
User :   student
User :   girl
User :  
User :   had this problem for years
Doctor :  
Since when you have developed thse
Doctor :  
User :   since elementary...perhaps fifth grade
User :   my parents are out, they don't know
Doctor :  
Have you consulted any doc regarding this.
Doctor :  
User :   I can't do it without risking being found out by my parents
User :   and I can't afford payment
Doctor :  
User :   Can you tell me what this is?
User :   I can't sleep without imagining myself being abused in some way
User :   I hate it...but its like a drug...I actually found myself handcuffing myself with clips the other's horrible.
Doctor :   Do some constuctive things
User :   such as?
Doctor :   Listen to music

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor